RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2014, Volume 26, Number 6, Pages 85–99 (Mi mm3490)  

This article is cited in 1 scientific paper (total in 1 paper)

The one-step truncated gradient methods

N. N. Kalitkin, L. V. Kuzmina

Keldysh Institute of Applied Mathematics of RAS, Moscow

Keywords: quicuest descent, minimal residualds, minimal residuals, step truncation, conjugate gradients.

Full text: PDF file (445 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2015, 7:1, 13–23

Received: 21.03.2013

Citation: N. N. Kalitkin, L. V. Kuzmina, “The one-step truncated gradient methods”, Matem. Mod., 26:6 (2014), 85–99; Math. Models Comput. Simul., 7:1 (2015), 13–23

Citation in format AMSBIB
\Bibitem{KalKuz14}
\by N.~N.~Kalitkin, L.~V.~Kuzmina
\paper The one-step truncated gradient methods
\jour Matem. Mod.
\yr 2014
\vol 26
\issue 6
\pages 85--99
\mathnet{http://mi.mathnet.ru/mm3490}
\transl
\jour Math. Models Comput. Simul.
\yr 2015
\vol 7
\issue 1
\pages 13--23
\crossref{https://doi.org/10.1134/S2070048215010032}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84925970808}


Linking options:
  • http://mi.mathnet.ru/eng/mm3490
  • http://mi.mathnet.ru/eng/mm/v26/i6/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Belov, N. N. Kalitkin, L. V. Kuzmina, “Comparison of highly stable forms of iterative conjugate directions methods”, Math. Models Comput. Simul., 8:2 (2016), 155–174  mathnet  crossref  mathscinet  elib
  • Математическое моделирование
    Number of views:
    This page:268
    Full text:79
    References:62
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020